# SDR DALA2015032002268

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM INTERCOSTAL UPPER ATTACH ANGLE CRACKED BETWEEN STA 1180+80 AND STA 1180+100.  R & R UPPER ATTACH ANGLE AT AFT CARGO COMPARTMENT FLOORBEAM INTERCOSTAL REF SRM 53-00-51, REPAIR 4, PAGE 201 AND SRM 51-40-02, PAGE 2 AT STA 1180-80 TO 1180+100.
